Attractivity properties of solutions to a system of strongly nonlinear parabolic functional differential equations

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, weak solutions of a system of strongly nonlinear parabolic functional differential equations are considered, and some properties of the solutions are shown for t → ∞. (C) 2000 Elsevier Science Ltd.

Original languageEnglish
Pages (from-to)189-197
Number of pages9
JournalMathematical and Computer Modelling
Volume31
Issue number4-5
DOIs
Publication statusPublished - Feb 1 2000

Keywords

  • Attractivity property
  • Parabolic functional differential equation

ASJC Scopus subject areas

  • Modelling and Simulation
  • Computer Science Applications

Fingerprint Dive into the research topics of 'Attractivity properties of solutions to a system of strongly nonlinear parabolic functional differential equations'. Together they form a unique fingerprint.

  • Cite this